# SDR R61A201309230909

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 17,804 hours, 13,834 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L2 DOOR WILL NOT DISARM.  RESEATED GIRT BAR ON L2 DOOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
